MathSciNet Relay Station
MathSciNet bibliographic data
MR2407011 93B05 (39A10 93C55 93C57)
Diblík, Josef; Khusainov, Denys Ya.; Růžičková, M. Controllability of linear discrete systems with constant coefficients and pure delay. SIAM J. Control Optim. 47 (2008), no. 3, 1140–1149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement